Conic regions and symmetric points

Al-Sarari, F. S. and Latha, S. (2014) Conic regions and symmetric points. International Journal of Pure and Applied Mathematics, 97 (3). pp. 273-285. ISSN 1311-8080

[img] Text (Full Text)
Math_2014_Al-Sarari.pdf - Published Version
Restricted to Registered users only

Download (122kB) | Request a copy
Official URL: http://dx.doi.org/10.12732/ijpam.v97i3.2

Abstract

In this note, the concept of N-symmetric points. Janowski functions and the conic regions are combined to define a class of functions in a new interesting domain which represents the conic type regions. certain interesting coefficient inequalities are deduced. © 2014 Academic Publications, Ltd.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Yuvaraj college > Mathematics
Depositing User: Arshiya Kousar
Date Deposited: 13 Jun 2019 11:20
Last Modified: 13 Jun 2019 11:20
URI: http://eprints.uni-mysore.ac.in/id/eprint/2913

Actions (login required)

View Item View Item